# SDR CALA2022102802991

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 68,845 hours, 24,933 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Hyd Line Support
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 HYD LINE SUPPORT BRACKET MISSING ALL 3 FASTENERS. LOCATED ABOVE LEFT MLG.  SEE PHOTO. ADDED PHOTO. ADDED PART #. ADDED PART #. PDA 3 HYD LINE SUPPORT BRACKET ABOVE LEFT MLG HAS BEEN EVALUATED BY S/M & DETERMINED BRACKET IS MISSING THE 3 MOUNTING BOLTS, POTTED INSERTS IN PANEL ARE GOOD. NEED TO INSTALL MOUNTING BOLTS. REINSTALLED SUPPORT BRACKET ABOVE LEFT MAIN LANDING GEAR.
